# SDR NSVA2011318

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N351NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 351NG
- Aircraft time: 1,607 hours, 1,518 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 4917 EWR-YUL IS RETURNING TO EWR DUE TO POSSIBLE RIGHT ENGINE VIBRATIONS.  ALL INDICATIONS ARE NORMAL AND NO EMERGENCY HAS BEEN DECLARED.  EWR DID DECLARE AN EMERGENCY FOR OUR FLIGHT AND HAD FIRE TRUCKS ON STANDBY.  THE AIRCRAFT WAS ABLE TO TAXI IN UNDER ITS OWN POWER.
